Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Is it normal to have chest pain and headache when I am taking medicines for h.pylori infection ?

hi I have h.pylori and I am on medication and it s been one week.. is it natural that I get alot of headache and chest pain sometimes and I get bloated is that really natural??? and tickle in my arms and feet sometimes... and is there hope for another baby if I have h.pylori help
Asked On : Tue, 31 May 2011
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Medicines for H.Pylori treatment do not cause headache or chest pain. Headache and retrostrenal chest pain and bloating at times can arise out of gastrtis symptoms. So, these symptoms are due to gastrtis which can arise as a result of H. Pylori infection.
Once the course is complete, you can try to conceive. There will be no problem getting pregnant because of HPylori infection
Answered: Thu, 2 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor